# SDR AALA200801500

- Difficulty date: June 3, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT PLACARD AT LEFT HAND FORWARD OVERWING DAMAGED.  REPLACED PLACARD FOR EMERGENCY LIGHT AT LEFT HAND FORWARD OVERWING.  SYSTEM GROUND CHECK NORMAL OPERATION.  (A)
